# SDR CA970618004

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 894093
- Condition: Failed
- Location: Nr 2 Eng Det
- Component: Kidde, 894093
- Stage of operation: DE
- Nature of condition: J, M
- Precautionary procedure: B, A

## Discrepancy

(CAN) #2 ENGINE OVERHEAT ON DESCENT. AIRCRAFT DIVERTED. LOWER OVERHEAT DETECTION LOOP FAILED, REPLACED.
